Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Dizziness, confused speech, off balance movements, put on Welbutrin. CT, EEG normal, lefts die weaker than right. Any ideas ?

I have been having trouble for about 7 months. It started out that I would get confused a little very rarely. I thought that it was just dehydration . Then about a month later I started getting dizzy and confused a few times a month. Then all of a sudden it hit hard. I could not make sense of things. When I spoke I was saying the wrong words. Finally my mind seemed to give me trouble constantly. My speech was confused, my movements were off balance, I would forget things that had either just happened or I d forget where I was, and when people would talk to me I had trouble understanding what was being said to me. I have had a ct scan which came back fine, an EEG that came back fine, and a balance test that showed that my left side was weaker than my right. I ve lso lost little bit of my hearing . The neruologist that I ve been seeing has put me on Welbutrin and just said to keep coming back every three months. But I keeps getting worse.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
You must have a repeat consultation with your neurologist and possibly get an MRI scan even if your CT is normal. This is especially because you have hearing loss and weakness in one side of the body.
Your symptoms suggest a possible temporal lobe epilepsy or CP angle pathology which requires investigation.
If the MRI is normal, ruling out cerebello-pontine (CP) angle pathology, I would even suggest a video-EEG telemetry which, if lucky, could record one such episode of confusion. Sometimes complex partial seizures can be missed on routine EEG if the source of seizure in deep in the brain or in the temporal lobe. Video-EEG may be more useful.
Answered: Thu, 11 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor